MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP
Catalog Number VBH101002A
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: review of the manufacturing records verified that the lot met release requirements.The investigation is ongoing.
 
Event or Problem Description
Medwatch #(b)(4) was received.The description of event reported to gore is as follows: gore® viabahn® endoprosthesis tracked to the left internal iliac artery aneurysm but would not track to the distal internal iliac artery.The doctor then performed balloon angioplasty of the distal orifice of the internal iliac artery using a 7mm x 4cm balloon.The doctor then tracked the gore® viabahn® endoprosthesis to the left internal iliac artery aneurysm but again it would not track to the distal internal iliac artery.At this point the gore® viabahn® endoprosthesis partially deployed 2 rings of the stent without pulling the trigger to deploy.This could not be re-captured within the sheath.The doctor then removed the gore® viabahn® endoprosthesis while partially deployed.According to the medwatch received, this caused trauma to the left iliac artery and left cfa.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: event is reclassified as reportable malfunction.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: a1 - patient identifier.B3 - date of event.Additional information about this event could not be obtained.As a result, no further investigation is possible.All information has been placed on file for use in tracking and trending.Note: no exact date of event was provided.Therefore the event date, (b)(6) 2019 is an estimate based on information found in medwatch # (b)(4).Corrected data: h6: method code #2.H6: results code #2.H6: conclusion code #1.

Brand Name
GORE VIABAHN® ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8417431
Report Number2017233-2019-00140
Device Sequence Number16522805
Product Code PFV
UDI-Device Identifier00733132623228
UDI-Public00733132623228
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2020
Device Catalogue NumberVBH101002A
Device Lot Number17522947
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date05/15/2019
05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR